# SDR IPXA2017050816856

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 17,440 hours, 10,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327079600000
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL AT LBL 2, FRAME 38 HAS DAMAGED EDGE 7.25 X .50 PUNCTURED.  FABRICATED A NEW FLOOR PANEL IAW EO A300-5320-40552B.
